| Model Number |
UF902 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference internal complaint id (b)(4).This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that insufficient monopolar cautery.Patient involved.Patient was injured; customer had to get a blood transfusion.Physician was attempting to cauterize with the 5mm roller-ball monopolar electrode and insufficient cautery caused excessive bleeding.Coagulation was maxed at 120 watts.Patient had to have blood transfused.Cross reference uf/importer report # 2020550-2025-00638.